i've also been wondering if the pill has altered my hair's texture. in college, my hair was super curly (3b almost 3c), and i would say it's closer to 3a now. granted, it's been ten years, and i've been on the pill for about 8, so it's been a gradual change. it's certainly less curly and feels finer (partly because it's nearly straight at the roots). anyone have any ideas of how to counteract whatever effects these hormonal shifts might be having? i was on a tricyclic combo pill for most of these past 8 years, but i switched about two months ago to a POP because i was getting migraines w/visual auras more and more frequently, and the estrogen apparently is a major factor in that. the migraines have stopped (yay!), but i wonder if this switch will have any noticeable impact.

i've just started taking a hair, skin and nails supplement with MSM, and flax seed oil, as well as a b-complex (although the biotin is on the negligible side in this blend- maybe should get a separate supplement). anything else i should incorporate?
Originally Posted by melle76a
OMG! I get those migraines too now that I am back on Tri-Cyclen! I had no idea that's why.
All Natural Since July 2009
Avatar Pic: HESMU gel over Tresemme Naturals as leave-in 7/25/10. I hadn't had time to SOTC but it got nice and full later (no pic)
Last Relaxer: February 2008
Type: 4a canopy, 3c mid, 3b nape, semi porous, ii
Current Favorite: Shea Moisture Curl Enhancing Smoothie
Trying: Castor Oil